# SDR 9WGA2022071778301

- Difficulty date: July 17, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N783SN
- Make and model: Doug MD-11F
- Aircraft serial: 48783
- Aircraft time: 96,895 hours, 18,102 cycles
- Engine: Ge CF680
- Engine time: 61,681 hours, 11,491 cycles
- System (JASC): 2612 · Fire Detection
- Part: Duct
- Condition: Blown
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE 2 FIRE (WARNING) AT APPROXIMATELY 200FT AFTER TAKE-OFF. FOUND HPT DUCT BLOWN.  INSTALLED SERVICEABLE HPT COOLING DUCT PER MD-11 AMM 75-23-00. LEAK CHECK OK.
